# SDR DXTA2025042803225

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 5,339 hours, 3,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS WOULD NOT TEST PROPERLY.  ACCOMPLISHED THE AFM APPROVED CHARGING PROCEDURE AND STILL WOULD NOT ILLUMINATE.  2ND 30 MIN CYCLE WAS NOT ACCOMPLISHED AS PAX WERE ONSITE AND WE WERE MOVED TO AIRCRAFT NEARBY. CORRECTIVE ACTION: VERIFIED CREW SQUAWK. GAINED ACCESS TO EMER BATT PWR SUPPLY NO.1 -NO.4 (UC019, UC003, UF903, UC018). REPLACED WITH CUSTOMER SUPPLIED NEW EMERGENCY BATTERY POWER SUPPLIES IAW CE-680A AMM 33-50-06. ACCOMPLISHED OPS CHECK.OPS CHECK GOOD. PART NUMBERS OFF: CBS28-1, SERIAL NUMBER OFF: 5826M, 3931M,1405M, 008931 PART NUMBER ON: 6430028-1, SERIAL NUMBER ON: C25-15191, B25-12822, B25-12820, B25-12821.
